Publications

Publications by the PI Nathanael Berestycki:

  • Harnack inequality and one-endedness of UST on reversible random graphs (with Diederik van Engelenburg). Preprint 2021, arXiv:2110.05100.
  • Explosive growth for a constrained Hastings–Levitov aggregation model (with Vittoria Silvestri). Preprint 2021, arXiv:2109.11466.
  • Multiplicative chaos of the Brownian loop soup (with Elie Aïdékon, Antoine Jego and Titus Lupu). To appear in Proc. Lond. Math. Soc., arXiv:2107.13340.
  • Free boundary dimers: random walk representation and scaling limit (with Marcin Lis and Wei Qian). Preprint 2021, arXiv:2102.12873.
  • Random walks on mated-CRT planar maps and Liouville Brownian motion (with Ewain Gwynne). Comm. Math. Phys., 395, 773-857 (2022), DOI: 10.1007/s00220-022-04482-y
  • (1+ε)−moments suffice to characterise the GFF (with Ellen Powell and Gourab Ray). Electron. J. Probab. 26(none): 1-25 (2021). DOI: 10.1214/20-EJP566
  • On the universality of fluctuations for the cover time (with Jonathan Hermon, Lucas Teyssier). Preprint 2022,  arXiv:2202.02255.
  • Near-critical dimers and massive SLE (with Levi Haunschmid-Sibitz). Preprint 2022, arXiv:2203.15717.